| Model Number |
102812-67A |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On october 24th 2021, senseonics was made aware of an incident where user received an early sensor replacement alert resulting in an early sensor removal.
Additional Manufacturer Narrative
The rma was authorized but not received, thus no confirmation or investigation of the complaint was possible.As part of resolution, the rma was authorized to offer the user a sensor replacement.